# SDR A6WA200840641

- Difficulty date: December 8, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N5220
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 16,824 hours, 15,328 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Energency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX WORK CARD 129777-29 ON HEAVY MX C-CHECK HANDLE OF EMERGENCY ESCAPE HATCH FOUND STUCK DUE TO STEM CORRODED.  HANDLE REPLACED IAW AMM 52-22-03-400-801 AND AMM 52-22-03.
